# SDR UPS97422893

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BS 2360 REAR PRESS BULKHEAD 3 FASTENERS IN VERY BAD CONDITION AT 3 O'CLOCK POSITION APPROX RBL 48 SEGMENT LAP JOINT.  REPAIRED AFT PRESS BULKHEAD WEB AT SEGMENT LAP JOINT IAW SRM 51-30-02, DFX 97-116 REV 2, FAA FORM 8110-3, REF UPS-AMS-0153TE, EO B747-5310-9248-A.
